Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What medicine can be taken to reduce fever as my son is allergic to paracetamol ?

Respected Sir, My 4.5 year son, weight 16.5 kg, have fixed drug eruption problem and his left eyelid becomes swollen every time after in taking paracetamol during fever .It will be very kind of you to prescribe me the name of substituted drug to control the temparatue at the time of fever.
Asked On : Wed, 29 Jun 2011
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello bikram;
welcome to HealthcareMagic
Normally paracetamol is drug used for fever and is well tolerated in majority of patients and the reaction to it is rare.Since your child is allergic to it and has eruptions following administration of paracetamol please avoid its use.The alternate medicine for fever can be Mefenamic acid and it comes with brand name syrup-Ponstan or Meftal.But please consult your paediatrician before starting this medicine he will advise you regarding the exact dosage to be given to your child.
Answered: Wed, 29 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor